# SDR REXA2015042200427

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,753 hours, 17,304 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL BROKEN ON WATER FIRE EXTINGUISHER.  R & R FIRE EXTINGUISHER IAW AMM 26-23-01.  OK FOR SERVICE.
